Alert archive / Missouri / River Flood Warnings in 2013
River Flood Warning 163, NWS St. Louis, MO
NWS St. Louis, MO issued this river flood warning at May 31, 2013, 9:57 AM CDT for Osage County, Missouri. It took effect at May 31, 2013, 12:44 PM CDT. It was in force for 57 hr.
The area
The counties it named.
The facts
- Issued
- May 31, 2013, 9:57 AM CDT (14:57 UTC)
- In effect from
- May 31, 2013, 12:44 PM CDT
- Expired
- Jun 2, 2013, 10:08 PM CDT
- In force
- 57 hr
- Issued by
- NWS St. Louis, MO
- Area
- Storm-based polygon
- Flood severity
- Minor
County Osage County, MO
The radar
The St Louis radar (KLSX), 106 km from the middle of the area, began a volume at 14:57 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Maries River at Westphalia (WPHM7).
- Action stage
- 8 ft
- Minor stage
- 10 ft
- Moderate stage
- 15 ft
- Major stage
- 20 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 06927000, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS St. Louis, MO wrote its last area forecast discussion before this river flood warning went out at May 31, 6:58 AM CDT, 2 hours 59 minutes earlier.
Area forecast discussion, May 31, 6:58 AM CDT, 2 hours 59 minutes before
AREA FORECAST DISCUSSION...UPDATED AVIATION
NATIONAL WEATHER SERVICE ST LOUIS MO
658 AM CDT FRI MAY 31 2013
.SHORT TERM...(THROUGH LATE THIS AFTERNOON)
ISSUED AT 310 AM CDT FRI MAY 31 2013
VERY ACTIVE WEATHER PATTERN WILL REMAIN LOCKED ACROSS THE REGION
TODAY...AS SHORTWAVES ROTATING AROUND UPPER LOW OVER THE DAKOTAS
INTERACTS WITH THE VERY MOIST AND UNSTABLE AIRMASS OVER THE MID
MISSISSIPPI VALLEY. AS ONE MCS PUSHES OUT OF OUR SE COUNTIES EARLY
THIS MORNING...THE NEXT MCS APPEARS TO BE FORMING OVER EAX'S CWA
IN ADVANCE OF THE NEXT SHORTWAVE ROTATING INTO THE REGION. THERE
IS FAIRLY GOOD AGREEMENT IN THE EXPLICIT MODELS THAT THIS COMPLEX
WILL EXHIBIT UPSCALE GROWTH AND SPREAD EAST-NORTHEAST DURING THE
MORNING...WORKING ACROSS THE NORTHERN HALF OF THE CWA. OUTFLOW
BOUNDARIES FROM THIS COMPLEX...COMBINED WITH ADDITIONAL SHORTWAVE
ENERGY ROTATING ACROSS THE REGION...WILL ALLOW FOR ADDITIONAL
STORM DEVELOPMENT DURING THE AFTERNOON.
UNCERTAIN HOW THIS MORNINGS CONVECTION WILL IMPACT INTENSITY OF
STORMS LATER TODAY...AS IT'S CERTAINLY POSSIBLE THAT CONVECTIVE
CLOUD DEBRIS MAY CUT INTO AMS DESTABILIZATION. HOWEVER...GIVEN THE
FAVORABLE DEEP LAYER SHEAR EVEN MODEST DESTABILIZATION SHOULD GIVE
US THE POTENTIAL FOR ANOTHER ROUND OR TWO OF SEVERE WEATHER.
BELIEVE THAT TODAYS SEVERE WEATHER THREAT WILL BE SIMILAR TO
YESTERDAY...WITH LINEAR STORM MODE FAVORED OVER DISCRETE CELLS DUE
TO SHORTWAVE ENERGY BEING LARGELY PARALLEL TO THE EXPECTED LOW
LEVEL FORCING.
IT CERTAINLY APPEARS THAT HEAVY RAIN AND FLASH FLOODING WILL
CONTINUE TO BE A MAJOR THREAT. WITH THE VERY SLOW MOVEMENT OF THE
UPPER LOW THE STORMS IN EACH OF THESE COMPLEXES WILL BE TRAINING
FROM SW TO NE...MAXIMIZING RAINFALL IN AN AMS THAT HAS PWATS THAT
ARE FORECAST IN THE 1.5-2 INCH RANGE AND WHERE GROUND IS ALREADY
WATERLOGGED FROM THE HEAVY RAINS OF THE LAST WEEK OR SO. FLASH
FLOOD WATCH STILL LOOKS QUITE GOOD.
TRUETT
.LONG TERM...(TONIGHT THROUGH WEDNESDAY)
ISSUED AT 310 AM CDT FRI MAY 31 2013
(TONIGHT-SATURDAY)
THIS AFTERNOONS ACTIVE CONVECTION SHOULD CONTINUE TONIGHT...AND
BELIEVE THAT ONE OR TWO ADDITIONAL THUNDERSTORM COMPLEXES MAY
SWEEP ACROSS THE CWA DURING THIS TIME. AFOREMENTIONED SEVERE
WEATHER THREAT WILL PERSIST AS WILL THE THREAT OF HEAVY RAINS AND
FLASH FLOODING.
IT DOES APPEAR THAT CONVECTION WILL FINALLY BEGIN TO EBB BY
SATURDAY/SATURDAY EVENING FROM NW TO SE AS PRIMARY BELT OF
DYNAMICS FINALLY SHIFTS INTO THE OHIO VALLEY...AND COLD FRONT
SLOWLY DRIES AND STABILIZES THE AIRMASS OVER THE MID MISSISSIPPI
VALLEY. IT'S POSSIBLE THAT THE FLASH FLOOD WATCH WILL NEED TO BE
EXTENDED INTO SATURDAY OVER SE SECTIONS OF THE CWA...BUT THERE ARE
SOME INDICATIONS IN THE 00Z GUIDANCE THAT THE INTENSE CONVECTIVE
COMPLEX WORKING EAST FROM SW MO MAY CAUSE THE EFFECTIVE BOUNDARY
TO SET UP S OF THE AREA BY SATURDAY MORNING...WHICH WOULD SHIFT
THE HEAVIEST RAIN OUT OF THE CWA. DUE TO THIS UNCERTAINTY WILL
HOLD OFF EXTENDING THE HEADLINE AT THIS TIME.
(SUNDAY-FRIDAY)
UPPER TROF SWINGING THROUGH THE MID MISSISSIPPI VALLEY SHOULD MEAN
DRY AND SEASONABLY COOL WEATHER FOR SUNDAY AND MONDAY.
HOWEVER...MEDIUM RANGE SOLUTIONS ARE FORECASTING THE DEVELOPMENT
OF YET ANOTHER CUT-OFF LOW OVER THE N PLAINS AS WE HEAD INTO THE
MIDDLE OF NEXT WEEK. PATTERN IS VERY SIMILAR TO WHAT IS CURRENTLY
LOCKED OVER THE CENTRAL CONUS....AND WILL PROBABLY MEAN ANOTHER
FEW DAYS OF UNSETTLED WEATHER IN THE TUESDAY-FRIDAY TIME FRAME.
TRUETT
&&
.AVIATION...(FOR THE 12Z TAFS THROUGH 12Z SATURDAY MORNING)
ISSUED AT 625 AM CDT FRI MAY 31 2013
THE PRIMARY FCST ISSUE FOR THIS SET OF TAFS IS THE TIMING AND
DURATION OF CONVECTION. ATTM WE EXPECT THREE ROUNDS OF SHRA/TSRA
AT THE TAF SITES OVER THE NEXT 24 HOURS. THE FIRST ROUND HAS
ALREADY DEVELOPED OVER CENTRAL AND WRN MO AS AN E-W ORIENTED BAND.
THIS BAND IS EXPECTED TO MOVE ENEWD OVER THE NEXT SEVERAL HOURS.
THE SECOND ROUND OF SHRA/TSRA IS EXPECTED TO DVLP LATE THIS AFTN
THROUGH EARLY THIS EVENING WITH STORMS QUICKLY CONGEALING INTO A
LINE. THERE IS MORE UNCERTAINTY WITH THE THIRD ROUND HOWEVER THERE
ARE SOME INDICATIONS THAT A THUNDERSTORM COMPLEX MAY DEVELOP
OVERNIGHT AND MOVE THROUGH THE AREA. WHETHER OR NOT THIS OCCURS
MAY DEPEND ON CONVECTIVE TRENDS THIS AFTN AND THE PLACEMENT OF ANY
OUTFLOW BDRYS. THE THREAT FOR LOW STRATUS WILL QUICKLY DIMINISH
OVER THE NEXT FEW HOURS AS DIURNAL MIXING INCREASES. STRONGER
WINDS ALOFT WILL MIX DOWN TO THE SFC TODAY AND PRODUCE WIND GUSTS
OF AROUND 25 KTS.
SPECIFICS FOR KSTL...THREE ROUNDS OF CONVECTION ARE EXPECTED AT
KSTL OVER THE NEXT 30 HOURS. THE FIRST ROUND HAS ALREADY DVLPD AS
AN E-W BAND OVER CENTRAL MO. THIS BAND WILL CONTINUE MOVING ENEWD
WITH NEW CELLS DVLPG ON ITS SRN SIDE. IT IS POSSIBLE THAT THESE
STORMS MAY STAY JUST NORTH OF THE TERMINAL HOWEVER ATTM IT LOOKS
MORE LIKELY THAT THE SRN EDGE OF THE BAND WILL MOVE INTO THE NRN
PART OF THE 5-10 MILE VICINITY RANGE. THE SECOND ROUND OF
SHRA/TSRA IS EXPECTED TO DVLP LATE THIS AFTN THROUGH EARLY THIS
EVENING WITH STORMS QUICKLY FORMING A LINE. THERE IS MORE
UNCERTAINTY WITH THE THIRD ROUND HOWEVER THERE ARE SOME
INDICATIONS THAT A THUNDERSTORM COMPLEX MAY DEVELOP OVERNIGHT AND
MOVE THROUGH THE AREA.
KANOFSKY
&&
.LSX WATCHES/WARNINGS/ADVISORIES...
MO...FLASH FLOOD WATCH THROUGH SATURDAY MORNING FOR AUDRAIN MO-BOONE
MO-CALLAWAY MO-COLE MO-CRAWFORD MO-FRANKLIN MO-GASCONADE MO-
IRON MO-JEFFERSON MO-KNOX MO-LEWIS MO-LINCOLN MO-MADISON MO-
MARION MO-MONITEAU MO-MONROE MO-MONTGOMERY MO-OSAGE MO-PIKE
MO-RALLS MO-REYNOLDS MO-SHELBY MO-ST. CHARLES MO-ST.
FRANCOIS MO-ST. LOUIS CITY MO-ST. LOUIS MO-STE. GENEVIEVE
MO-WARREN MO-WASHINGTON MO.
IL...FLASH FLOOD WATCH THROUGH SATURDAY MORNING FOR ADAMS IL-BOND IL-
BROWN IL-CALHOUN IL-CLINTON IL-FAYETTE IL-GREENE IL-JERSEY
IL-MACOUPIN IL-MADISON IL-MARION IL-MONROE IL-MONTGOMERY IL-
PIKE IL-RANDOLPH IL-ST. CLAIR IL-WASHINGTON IL.
&&
WFO LSXHazardous weather outlook, May 31, 6:31 AM CDT, 3 hours 26 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE ST LOUIS MO 631 AM CDT FRI MAY 31 2013 ILZ058>060-064-065-069-070-074-079-095>102-MOZ018-019-026-027- 034>036-041-042-047>052-059>065-072>075-084-085-099-011145- GREENE IL-MACOUPIN IL-MONTGOMERY IL-BOND IL-FAYETTE IL-CLINTON IL- MARION IL-WASHINGTON IL-RANDOLPH IL-ADAMS IL-BROWN IL-PIKE IL- CALHOUN IL-JERSEY IL-MADISON IL-ST. CLAIR IL-MONROE IL-KNOX MO- LEWIS MO-SHELBY MO-MARION MO-MONROE MO-RALLS MO-PIKE MO-BOONE MO- AUDRAIN MO-MONITEAU MO-COLE MO-OSAGE MO-CALLAWAY MO-MONTGOMERY MO- LINCOLN MO-GASCONADE MO-WARREN MO-ST. CHARLES MO-FRANKLIN MO- ST. LOUIS MO-ST. LOUIS CITY MO-JEFFERSON MO-CRAWFORD MO- WASHINGTON MO-ST. FRANCOIS MO-STE. GENEVIEVE MO-IRON MO- MADISON MO-REYNOLDS MO- 631 AM CDT FRI MAY 31 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN AND CENTRAL MISSOURI AS WELL AS WEST CENTRAL AND SOUTHWEST ILLINOIS. .DAY ONE...TODAY AND TONIGHT MORE WIDESPREAD THUNDERSTORM ACTIVITY IS FORECAST ACROSS THE REGION TODAY AND TONIGHT...AND SEVERE THUNDERSTORMS ARE POSSIBLE THROUGHOUT THIS PERIOD. LARGE HAIL AND DAMAGING WINDS WILL BE THE PRIMARY THREAT...ALTHOUGH THERE WILL ALSO BE A CHANCE OF ISOLATED TORNADOES. THE THUNDERSTORMS WILL ALSO BE PRODUCING HEAVY RAINFALL...SO THE FLASH FLOOD WATCH REMAINS IN EFFECT FOR THE ENTIRE AREA THROUGH EARLY SATURDAY MORNING. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY THUNDERSTORMS ARE STILL LIKELY ON SATURDAY...PRIMARILY OVER SOUTHEAST MISSOURI AND SOUTHERN ILLINOIS. A FEW OF THESE STORMS MAY ONCE AGAIN BE SEVERE. THERE IS ANOTHER CHANCE OF THUNDERSTORMS ACROSS PARTS OF THE AREA TUESDAY THROUGH THURSDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS EXPECTED TODAY. IN ADDITION TO SEVERE WEATHER... SPOTTERS ARE REQUESTED TO REPORT ANY RAINFALLS OF OVER AN INCH OR ANY FLOODING THAT THEY OBSERVE. TRUETT
In the hours before
Local storm report, May 31, 9:21 AM CDT, 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
921 AM CDT FRI MAY 31 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0918 AM HAIL WILLIAMSBURG 38.92N 91.70W
05/31/2013 E0.25 INCH CALLAWAY MO TRAINED SPOTTER
&&
GOSSELINLocal storm report, May 31, 9:27 AM CDT, 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
927 AM CDT FRI MAY 31 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0926 AM HEAVY RAIN HICKORY HILL 38.40N 92.36W
05/31/2013 M1.50 INCH COLE MO TRAINED SPOTTER
RAINFALL THIS MORNING SINCE 845 AM.
&&
GOSSELINLocal storm report, May 31, 9:35 AM CDT, 22 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE ST LOUIS MO
935 AM CDT FRI MAY 31 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0417 PM FLOOD 3 E COLUMBIA 38.95N 92.27W
05/30/2013 BOONE MO PUBLIC
WATER FLOWING OFF OF MEDIAN ONTU INTERSTATE 70 NEAR
MILE MAKRKER 131 ON EASTBOUND LANES.
0439 PM FLOOD 2 NW HANNIBAL 39.73N 91.41W
05/30/2013 MARION MO TRAINED SPOTTER
REPORT OF FLOWING WATER OVER HIGHWAY 168 BETWEEN
HANNIBAL AND PALMYRA.
0444 PM FLASH FLOOD HANNIBAL 39.71N 91.38W
05/30/2013 MARION MO TRAINED SPOTTER
APPROXIMATELY 8 INCHES OF FLOWING WATER NEAR HIGHWAYS
168 AND 61 IN HANNIBAL.
0444 PM FLOOD HANNIBAL 39.71N 91.38W
05/30/2013 MARION MO AMATEUR RADIO
4.0 IINCHES OF WATER ALONG HIGHWAY 168 - NORTH SIDE OF
HANNIBAL.
0453 PM TSTM WND GST FOLEY 39.05N 90.74W
05/30/2013 E50 MPH LINCOLN MO TRAINED SPOTTER
MULTIPLE 6 TO 8 INCH DIAMETER TREE LIMBS BLOWN
DOWN...INCLUDING ONE 8 INCH LIMB BLOCKING THE ROAD NEAR
HIGHWAY 79
0453 PM TSTM WND DMG FOLEY 39.05N 90.74W
05/30/2013 LINCOLN MO TRAINED SPOTTER
2 TREES BLOWN DOWN ON PET STREET...ONE DEAD ONE
HEALTHY...HEALTHY TREE WAS 1 TO 1.5 FEET IN DIAMETER
0506 PM HEAVY RAIN HANNIBAL 39.71N 91.38W
05/30/2013 M1.50 INCH MARION MO TRAINED SPOTTER
RAINFALL SINCE 4 PM.
0510 PM TSTM WND DMG HAMBURG 39.23N 90.72W
05/30/2013 CALHOUN IL LAW ENFORCEMENT
TREE REPORTED BLOWN DOWN IN HAMBURG...SIZE OF TREE
UNKNOWN
0516 PM TSTM WND DMG FREDERICKTWN 37.56N 90.30W
05/30/2013 MADISON MO LAW ENFORCEMENT
SEVERAL MEDIUM TO LARGE TREES WERE DOWN BY DOWNBURST
WINDS IN FREDRICKTOWN MO AROUND 516 PM CDT.
0530 PM HAIL FESTUS 38.22N 90.41W
05/30/2013 E0.25 INCH JEFFERSON MO TRAINED SPOTTER
HAIL LASTED ONLY ABOUT 30 SECONDS
0545 PM TSTM WND DMG DES ARC 37.28N 90.63W
05/30/2013 IRON MO LAW ENFORCEMENT
SEVERAL LARGE TREES AND POWER LINES DOWN ALONG COUNTY
ROAD 163
0550 PM TSTM WND DMG 3 SW COFFMAN 37.75N 90.24W
05/30/2013 STE. GENEVIEVE MO LAW ENFORCEMENT
TWO TREES BLOWN DOWN AND PARTIALLY BLOCKING HIGHWAY F
AT HIGHWAY MM. TIME ESTIMATED FROM RADAR
0557 PM FLOOD HANNIBAL 39.71N 91.38W
05/30/2013 MARION MO TRAINED SPOTTER
STANDING WATER IN SEVERAL STREETS SOUTH SIDE OF
HANNIBAL.
0601 PM HEAVY RAIN COLUMBIA 38.95N 92.33W
05/30/2013 M1.86 INCH BOONE MO AMATEUR RADIO
1.86 INCHES OF RAINFALL BETWEEN 330 AND 600 PM CDT IN
COLUMBIA MO.
0602 PM FLASH FLOOD 2 S HANNIBAL 39.68N 91.38W
05/30/2013 RALLS MO TRAINED SPOTTER
BEAR CREEK RUNNING OUT OF ITS BANKS FLOODING TRAILERS.
0603 PM TSTM WND DMG ST. MARY 37.88N 89.95W
05/30/2013 STE. GENEVIEVE MO BROADCAST MEDIA
3 FOOT DIAMETER TREE SPLIT OFF WITH NUMEROUS SMALLER
LIMBS DOWN.
0620 PM TSTM WND DMG CHESTER 37.92N 89.83W
05/30/2013 RANDOLPH IL EMERGENCY MNGR
SEVERAL LARGE TREE LIMBS 6 TO 10 INCHES DOWN NORTH SIDE
OF CHESTER IL
0624 PM HAIL BELLEVILLE 38.53N 90.00W
05/30/2013 M0.50 INCH ST. CLAIR IL TRAINED SPOTTER
0.50 INCH HAIL ON THE EAST SIDE OF BELLEVILLE MO
0625 PM TSTM WND DMG FREEBURG 38.43N 89.91W
05/30/2013 ST. CLAIR IL AMATEUR RADIO
LARGE TREE LIMB 12 INCHES IN DIAMETER FELL ON TOP OF A
BUILDING AT A CAR DEALSHIP
0628 PM HAIL SHILOH 38.55N 89.91W
05/30/2013 E0.50 INCH ST. CLAIR IL TRAINED SPOTTER
WINDS ESTIMATED 40 TO 50 MPH
0628 PM TSTM WND DMG O'FALLON 38.59N 89.91W
05/30/2013 ST. CLAIR IL AMATEUR RADIO
LARGE TREE DOWN OVER THE NORTH SIDE OF OFALLON
ILLINOIS.
0629 PM HAIL SHILOH 38.55N 89.91W
05/30/2013 E0.70 INCH ST. CLAIR IL TRAINED SPOTTER
SEVERAL 2 INCH DIAMETER LIMBS ALSO BLOWN DOWN
0633 PM TSTM WND DMG MARISSA 38.26N 89.75W
05/30/2013 ST. CLAIR IL TRAINED SPOTTER
SEVERAL MEDIUM TO LARGE TREES DOWN...POWER LINES DOWN -
SHINGLES FROM ROOFS FROM FOUR HOMES WERE REMOVED.
0634 PM TSTM WND GST SCOTT AFB 38.55N 89.85W
05/30/2013 M55 MPH ST. CLAIR IL AWOS
0636 PM TSTM WND GST CHESTERFIELD 38.65N 90.58W
05/30/2013 E50 MPH ST. LOUIS MO TRAINED SPOTTER
0638 PM TSTM WND DMG CREVE COEUR 38.66N 90.44W
05/30/2013 ST. LOUIS MO TRAINED SPOTTER
MULTIPLE 3 INCH DIAMETER TREE LIMBS BLOWN DOWN IN CREVE
COEUR
0640 PM TSTM WND DMG ST. ANN 38.73N 90.39W
05/30/2013 ST. LOUIS MO TRAINED SPOTTER
SIX INCH DIAMTER TREE LIMB DOWN.
0644 PM TSTM WND GST 1 SSW HAZELWOOD 38.76N 90.37W
05/30/2013 M53 MPH ST. LOUIS MO ASOS
0650 PM TSTM WND DMG OKAWVILLE 38.43N 89.55W
05/30/2013 WASHINGTON IL LAW ENFORCEMENT
EIGHT HOMES IN THE OKAWVILLE AREA SUSTAINED VARYING
DEGREES OF SHINGLE DAMAGE. NUMEROUS TREES AND LARGE TREE
BRANCHES WERE DOWN BY DOWNBURST WINDS.
0655 PM TSTM WND GST 4 NNE ORCHARD FARMS 38.93N 90.42W
05/30/2013 M61 MPH ST. CHARLES MO ASOS
ASOS AT SMART FIELD - ST. CHARLES MISSOURI - 61 MPH AT
655 PM CDT.
0656 PM TSTM WND GST 4 NNE ORCHARD FARMS 38.93N 90.42W
05/30/2013 M60 MPH ST. CHARLES MO ASOS
0703 PM TSTM WND DMG TRENTON 38.61N 89.68W
05/30/2013 CLINTON IL AMATEUR RADIO
FEW LARGE TREES DOWN IN TRENTON ILLINOIS.
0706 PM TSTM WND GST 1 SSE DELHI 39.04N 90.25W
05/30/2013 E50 MPH JERSEY IL TRAINED SPOTTER
0710 PM TSTM WND DMG GREENVILLE 38.89N 89.40W
05/30/2013 BOND IL TRAINED SPOTTER
NUMEROUS SMALL TREE LIMBS DOWN...AND A FEW LIMBS
MEASURING 6 TO 8 INCHES IN DIAMETER.
0714 PM FLASH FLOOD 2 SSE HANNIBAL 39.68N 91.37W
05/30/2013 RALLS MO LAW ENFORCEMENT
FLOWING WATER OF UNKNOWN DEPTH ON MISSOURI HIGHWAY 79
AT MONKEYRUN TRAIL.
0722 PM TSTM WND GST GREENVILLE 38.89N 89.40W
05/30/2013 E50 MPH BOND IL AMATEUR RADIO
ESTIMATED WIND GUSTS TO 50 MPH IN GREENVILLLE IL.
0723 PM TSTM WND DMG 6 S TAYLOR SPRINGS 39.04N 89.50W
05/30/2013 MONTGOMERY IL TRAINED SPOTTER
2 FOOT DIAMETER WALNUT TREE UPROOTED.
0732 PM TSTM WND DMG HILLSBORO 39.16N 89.48W
05/30/2013 MONTGOMERY IL LAW ENFORCEMENT
A FEW LARGE TREES WERE DOWN IN THE HILLSBORO IL AREA.
ONE TREE FELL ON TOP OF A VEHICLE.
0739 PM TSTM WND DMG 7 N HILLSBORO 39.26N 89.48W
05/30/2013 MONTGOMERY IL TRAINED SPOTTER
SEVERAL LARGE TREE LIMBS 6 TO 8 INCHES WERE DOWN 7
MILES NORTH OF HILLSBORO IL
0745 PM TSTM WND DMG GIRARD 39.45N 89.78W
05/30/2013 MACOUPIN IL AMATEUR RADIO
SEVERAL LARGE TREES ARE DOWN FROM THE WEST OF SIDE
GIRARD TO 5.0 MILES WEST OF GIRARD.
0920 PM TSTM WND GST IUKA 38.61N 88.79W
05/30/2013 E40 MPH MARION IL TRAINED SPOTTER
TRAINIED STORM SPOTTER REPORTED 40 MPH WIND GUSTS AND
HEAVY RAINFALL.
0922 PM HEAVY RAIN HECKER 38.30N 89.99W
05/30/2013 M1.81 INCH MONROE IL TRAINED SPOTTER
0923 PM HEAVY RAIN 1 W MEXICO 39.17N 91.89W
05/30/2013 M1.82 INCH AUDRAIN MO PUBLIC
0925 PM HEAVY RAIN 1 NE MEXICO 39.18N 91.86W
05/30/2013 M1.68 INCH AUDRAIN MO BROADCAST MEDIA
&&
CARNEYLocal storm report, May 31, 9:44 AM CDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
944 AM CDT FRI MAY 31 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0944 AM HAIL 5 SE LINN 38.43N 91.78W
05/31/2013 E0.25 INCH OSAGE MO TRAINED SPOTTER
&&
GOSSELINLocal storm report, May 31, 9:47 AM CDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
947 AM CDT FRI MAY 31 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0900 AM TSTM WND DMG WAINWRIGHT 38.58N 92.07W
05/31/2013 CALLAWAY MO AMATEUR RADIO
TREES DOWN BLOCKING BOTH LANES OF HIGHWAY 94 NEAR
WAINRIGHT
&&
JPKLocal storm report, May 31, 9:52 AM CDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
952 AM CDT FRI MAY 31 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0947 AM FLASH FLOOD 7 W ASHLAND 38.77N 92.39W
05/31/2013 BOONE MO TRAINED SPOTTER
ROUTE MM UNDER FLOWING WATER AT BRIDGE FOR FOX HOLLOW
BRANCH.
&&
GOSSELINThe office that day
Everything else NWS St. Louis, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 30, 9:03 PM CDT | River Flood Warning | LSX | Marion | 57 hr |
| May 30, 9:09 PM CDT | River Flood Warning | LSX | Lincoln | 67 hr |
| May 30, 9:14 PM CDT | River Flood Warning | LSX | Cole | 3 days |
| May 30, 10:29 PM CDT | Areal Flood Warning | LSX | Boone | 12 hr |
| May 30, 10:57 PM CDT | Areal Flood Warning | LSX | Marion | 12 hr |
| May 31, 12:26 AM CDT | River Flood Warning | LSX | Jefferson, Saint Louis | 9 days |
| May 31, 1:35 AM CDT | Severe Thunderstorm Warning | LSX | Reynolds | 55 min |
| May 31, 1:41 AM CDT | Flash Flood Warning | LSX | Iron, Reynolds, Sainte Genevieve, Saint Francois, Washington | 6 hr |
| May 31, 7:27 AM CDT | Flash Flood Warning | LSX | Boone, Moniteau | 6 hr |
| May 31, 7:51 AM CDT | Severe Thunderstorm Warning | LSX | Cole, Moniteau | 39 min |
| May 31, 8:24 AM CDT | Severe Thunderstorm Warning | LSX | Boone, Callaway, Cole, Moniteau | 51 min |
| May 31, 8:56 AM CDT | Severe Thunderstorm Warning | LSX | Callaway, Cole, Osage | 49 min |
| May 31, 9:32 AM CDT | Severe Thunderstorm Warning | LSX | Franklin, Gasconade, Lincoln, Montgomery, Osage, Saint Charles and 1 more | 43 min |
| May 31, 9:36 AM CDT | River Flood Warning | LSX | Jefferson | 4 days |
| May 31, 12:28 PM CDT | River Flood Warning | LSX | Reynolds | 70 hr |
| May 31, 1:35 PM CDT | Areal Flood Warning | LSX | Boone, Callaway, Cole, Moniteau | 5 hr |
| May 31, 4:46 PM CDT | Severe Thunderstorm Warning | LSX | Boone, Callaway, Moniteau | 44 min |
| May 31, 5:17 PM CDT | Flash Flood Warning | LSX | Boone, Cole, Moniteau | 6 hr |
| May 31, 5:27 PM CDT | Severe Thunderstorm Warning | LSX | Boone, Callaway | 48 min |
| May 31, 5:56 PM CDT | Severe Thunderstorm Warning | LSX | Callaway, Lincoln, Montgomery, Warren | 49 min |
| May 31, 6:05 PM CDT | Tornado Warning | LSX | Callaway, Montgomery, Warren | 25 min |
| May 31, 6:09 PM CDT | Severe Thunderstorm Warning | LSX | Gasconade, Osage | 51 min |
| May 31, 6:14 PM CDT | Flash Flood Warning | LSX | Callaway | 6 hr |
| May 31, 6:22 PM CDT | Severe Thunderstorm Warning | LSX | Boone, Callaway, Cole, Osage | 38 min |
| May 31, 6:26 PM CDT | Tornado Warning | LSX | Lincoln, Montgomery, Warren | 34 min |
| May 31, 6:47 PM CDT | Severe Thunderstorm Warning | LSX | Franklin, Gasconade, Saint Charles, Warren | 43 min |
| May 31, 6:56 PM CDT | Severe Thunderstorm Warning | LSX | Lincoln, Saint Charles, Warren | 34 min |
| May 31, 6:58 PM CDT | Flash Flood Warning | LSX | Cole, Gasconade, Moniteau, Osage | 6 hr |
| May 31, 6:58 PM CDT | Severe Thunderstorm Warning | LSX | Gasconade, Montgomery, Osage | 32 min |
| May 30, 7:01 PM CDT | Severe Thunderstorm Warning | LSX | Jersey, Macoupin, Madison | 29 min |
| May 30, 7:38 PM CDT | Severe Thunderstorm Warning | LSX | Montgomery | 22 min |
| May 31, 10:20 AM CDT | River Flood Warning | LSX | Fayette | 3 days |
Nearby
River Flood Warnings in Missouri, 2013Every river flood warning in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.